Narrow Results Clear All
- Communication Improvement 1
- Education and Training 1
- Human Factors Engineering 1
- Quality Improvement Strategies 2
- Technologic Approaches 1
Search results for ""
Cases & Commentaries
- Web M&M
Mark V. Williams, MD; July 2004
A man sent for a Holter monitor inadvertently arrives at the allergy clinic and receives a skin test instead.
Journal Article > Commentary
Confusion about epinephrine dosing leading to iatrogenic overdose: a life-threatening problem with a potential solution.
Kanwar M, Irvin CB, Frank JJ, Weber K, Rosman H. Ann Emerg Med. 2010;55:341-344.
This article discusses several cases of errors and near misses due to incorrect dosing of epinephrine and gives examples of potential solutions to the problem. A prior study found that unclear drug labels contributed to medication errors with epinephrine.
Journal Article > Study
Benkelfat R, Gouin S, Larose G, Bailey B. J Emerg Med. 2013;45:419-424.
Medication errors were common in the emergency department management of anaphylaxis (severe, life-threatening allergic reactions), and error rates improved only modestly after implementation of a standardized order set.
Shell ER. Sci Am. 2015;313(5):28-29.